MAUDE Adverse Event Report: DEPUY MITEK LLC US GRYPHON T BR ANCHOR W/OC; SOFT-TISSUE ANCHOR, BIOABSORBABLE

DEPUY MITEK LLC US GRYPHON T BR ANCHOR W/OC; SOFT-TISSUE ANCHOR, BIOABSORBABLE
Catalog Number 210812
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/01/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Udi: (b)(4) ¿ incomplete.The expiration date is not currently available.
 
Event or Problem Description
Upon insertion of gryphon br anchor into glenoid performed by doctor, gryphon anchor broke.Another anchor was opened and surgery continued with little delay and no adverse events to patient.Patient consequence? no.Is the information being submitted for this complaint all the details that are known/available regarding this event? yes.
 
Event or Problem Description
Upon insertion of gryphon br anchor into glenoid performed by doctor, gryphon anchor broke.Another anchor was opened and surgery continued with little delay and no adverse events to patient.No patient consequence.Spoke with the sales rep for additional information on this complaint.The first grypon anchor broke in more than 2 pieces when the surgeon removed the inserter.All fragments were removed, and the surgeon used another gryphon anchor that pulled out once inserted.The surgeon then used a lupine anchor in the same bone hole to complete the procedure.There were no patient consequences or delays.The customer discarded the devices.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: the complaint device was discarded by the customer therefore, device is not available for a physical evaluation.Pictures were not provided.This complaint is not confirmed.The initial report stated that the implant broke after inserting in the bone hole, when removing the inserter.No further procedure information was provided to determine if the above reason contributed to this failure.The dhr review indicated that this batch of devices were processed without incident, therefore, there is no evidence of manufacturing anomalies on the records reviewed.Further, a review of the depuy synthes mitek complaints system revealed three similar complaints for this lot of devices that were released to distribution.At this point in time, no corrective action is required, and no further action is warranted.However, should any new information be provided in future, this file will be re-opened and a thorough investigation will be performed.Depuy mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.(b)(4).

Brand Name
GRYPHON T BR ANCHOR W/OC
Common Device Name
SOFT-TISSUE ANCHOR, BIOABSORBABLE
Manufacturer (Section D)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
MDR Report Key7601353
Report Number1221934-2018-51846
Device Sequence Number19349716
Product Code MAI
UDI-Device Identifier10886705001262
UDI-Public10886705001262
Combination Product (Y/N)N
PMA/510(K) Number
K150209
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/18/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2020
Device Catalogue Number210812
Device Lot NumberL502513
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/18/2018
Supplement Date Received by Manufacturer07/11/2018
Initial Report FDA Received Date06/14/2018
Supplement Report FDA Received Date07/11/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Patient Sequence Number1